Alert archive / Virginia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 13, NWS Blacksburg, VA

March 16, 2025Caswell County, Rockingham County, North Carolina; 4 counties in Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Mar 16, 2025, 7:51 PM EDT for Caswell County, Rockingham County, North Carolina; 4 counties in Virginia. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 16, 2025, 7:51 PM EDT (23:51 UTC)
Expired
Mar 16, 2025, 8:45 PM EDT
In force
54 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Caswell County, NC, Rockingham County, NC, Bedford County, VA, City of Danville, VA, Henry County, VA, Pittsylvania County, VA

The radar

The Roanoke radar (KFCX), 77 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 16, 7:52 PM EDTHAIL 1.253 Sw Monroeton, NCReport from mPING: Half Dollar (1.25 in.).
Mar 16, 7:58 PM EDTHAIL 1Reidsville, NC

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 16, 7:38 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 11.9 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2025-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2025-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 427 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
892 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
427 m²/s²
0-3 km storm-relative helicity
866 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

821 
WUUS51 KRNK 162351
SVRRNK
NCC033-157-VAC019-089-143-590-170045-
/O.NEW.KRNK.SV.W.0013.250316T2351Z-250317T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
751 PM EDT Sun Mar 16 2025

The National Weather Service in BLACKSBURG has issued a

* Severe Thunderstorm Warning for...
  Eastern Rockingham County in north central North Carolina...
  Western Caswell County in north central North Carolina...
  The City of Danville in south central Virginia...
  Pittsylvania County in south central Virginia...
  South central Bedford County in south central Virginia...
  Southeastern Henry County in south central Virginia...

* Until 845 PM EDT.

* At 750 PM EDT, a severe thunderstorm was located near Monroeton, or
  near Reidsville, moving north at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Danville...
  Eden...
  Reidsville...
  Wentworth...
  Bethel...
  Hurt...
  and Chatham.

This includes The following Location Danville Airport.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

A Tornado Watch remains in effect until 100 AM EDT for north central
North Carolina...and central and south central Virginia.

&&

LAT...LON 3625 7985 3707 7958 3708 7943 3706 7944
      3708 7940 3708 7929 3697 7911 3685 7914
      3625 7950
TIME...MOT...LOC 2350Z 201DEG 54KT 3625 7969 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

AS
1 follow-up statement
324 
WWUS51 KRNK 170028
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
828 PM EDT Sun Mar 16 2025

NCC033-157-VAC019-089-143-590-170045-
/O.CON.KRNK.SV.W.0013.000000T0000Z-250317T0045Z/
Rockingham NC-Caswell NC-City of Danville VA-Pittsylvania VA-
Bedford VA-Henry VA-
828 PM EDT Sun Mar 16 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR
EASTERN ROCKINGHAM...WESTERN CASWELL...PITTSYLVANIA...SOUTH CENTRAL
BEDFORD AND SOUTHEASTERN HENRY COUNTIES AND THE CITY OF DANVILLE...

At 827 PM EDT, a severe thunderstorm was located near Gretna, moving
northeast at 55 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Danville...
Eden...
Reidsville...
Wentworth...
Bethel...
Hurt...
and Chatham.

This includes The following Location Danville Airport.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 100 AM EDT for north central
North Carolina...and central and south central Virginia.

Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3625 7985 3707 7958 3708 7943 3706 7944
      3708 7940 3708 7929 3697 7911 3685 7914
      3625 7950
TIME...MOT...LOC 0027Z 213DEG 48KT 3691 7936 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 3:18 PM EDT, 4 hours 33 minutes earlier.

Area forecast discussion, Mar 16, 3:18 PM EDT, 4 hours 33 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
318 PM EDT Sun Mar 16 2025

.SYNOPSIS...
A cold front crossing the region will introduce cooler air
tonight and Monday. Lingering clouds and showers are possible
overnight, then clearing for Monday. High pressure will bring
fair weather for Tuesday and Wednesday with a return of above
normal temperatures for midweek.

&&

.NEAR TERM /THROUGH MONDAY/...
As of 300 PM EDT Sunday...

Key Messages:

1) Severe weather threat lingers until sunset...main threat
damaging winds and small hail.

2) Winds gradually diminish.

Special 18Z balloon release conducted this afternoon indicated
high shear but weak instability. Capping inversion near 500 mb
with pronounced dry air above 5630 meters suggests cloud tops
limited to a depth of no more than about 17000 feet. This
shallow cloud depth will limit severe potential, although can't
rule out some small hail and isolated strong wind gusts until
sunset. After sundown, any available CAPE should wane quickly.

Overall, we dodged a bullet with respect to severe thunderstorms.
Never the less, the gradient wind and mix down of some of the
low level jet resulted in non-thunderstorm wind gusts in the 40
to 55 mph range and resulted in fairly widespread power outages
due to scattered downed tree and powerlines. Just before noon,
AEP reported close to 20K customers without power, a number that
has been improving with time. The wind advisory has expired,
the over all magnitude of the wind gusts trending down.

In spite of the downward trend, gusty conditions can be expected
through the overnight. The passage of a cold front early
tonight will bring gusty northwest winds and falling
temperatures. By daybreak Monday, temperatures should have
returned to something closer to the seasonal norm with lows
ranging from the 30s mountains to the mid 40s piedmont. Any
lingering moisture should transition to some snow flurries for
the highest elevations, but not expecting much chance for
anything measurable.

Monday looks dry. Expecting some morning cloudiness in the
mountains, otherwise looking at fair but seasonally cool
weather as High pressure builds into the area.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 300 PM EDT Sunday...

Key Message:

1) Warmth returns for mid-week

High pressure and ridging will define the atmospheric setup for
mid-week. Monday night will be the coolest of this period, as
we see a trough and front exit the area off into the Atlantic.
Most of the forecast area will drop to freezing or below.
However, underneath clear skies and southwesterly flow through
the next two days, temperatures will quickly rebound back above
normal. Expect highs in 60s and 70s Tuesday and Wednesday, with
the Piedmont reaching into the upper 70s Wednesday afternoon.
Outside of the warming temperatures, weather conditions will be
rather unremarkable for the first half of the week.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 300 PM EDT Sunday...

Key Messages:

1) Thursday light showers and windy conditions

2) Cool down into the weekend

The next front to impact our area will come on Thursday, but will be
rather weak. Precipitation will begin as rain showers, before
changing over to a few mountain snow showers Thursday night as
colder air moves in. The snow will mostly be confined to upslope
areas on the western side of mountains. Winds will pick up behind
the front, with gusty conditions likely along ridgetops through
Friday morning. Temperatures will fall back close to normal for
Friday and Saturday. For Sunday there is uncertainty in the guidance
regarding another front and trough entering the area or staying to
our north. As we get closer to next weekend, the first goal will be
to nail down the trajectory of this system.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
As of 300 PM EDT Sunday...

Unfavorable flying conditions from gusty winds and variable cigs
this evening and tonight...then improving for Monday.

Scattered showers with embedded thunderstorms are possible until
sunset, then diminish overnight. Clouds will linger across the
mountains with potential for MVFR cigs west of the Blue Ridge.
Winds will remain gusty...with surface gusts of 15 to 30 kts.
Wind direction will switch from south to southwest this evening,
then northwest after midnight.

.EXTENDED AVIATION OUTLOOK...

Gusty west/northwest winds and sub-VFR cigs possible in the
mountains late through Monday morning then VFR and diminishing
winds Monday afternoon. Expecting VFR Tuesday and Wednesday.
Another system could bring sub-VFR conditions by Thursday with
showers.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...PM
NEAR TERM...PM
SHORT TERM...VFJ
LONG TERM...VFJ
AVIATION...PM
Hazardous weather outlook, Mar 16, 2:50 PM EDT, 5 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
250 PM EDT Sun Mar 16 2025

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>044-507-508-171900-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-
Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-
Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell-
Appomattox-Buckingham-Halifax-Charlotte-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
250 PM EDT Sun Mar 16 2025

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia, west central Virginia and southeast West
Virginia.

.DAY ONE...This afternoon and tonight.

Isolated to scattered severe thunderstorms capable of producing
damaging wind gusts are possible today, especially this afternoon.
An isolated tornado cannot be ruled out, and hail may also be
possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are requested to report hail of any size, as well
as any damage caused by thunderstorm winds in their area.

In the hours before

Special weather statement, Mar 16, 5:48 PM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
548 PM EDT Sun Mar 16 2025

VAZ019-020-WVZ044-507-162215-
Bath VA-Alleghany VA-Eastern Greenbrier WV-Monroe WV-
548 PM EDT Sun Mar 16 2025

...A STRONG THUNDERSTORM WILL IMPACT ALLEGHANY AND SOUTHWESTERN BATH
COUNTIES IN WEST CENTRAL VIRGINIA... SOUTHEASTERN GREENBRIER AND
NORTHEASTERN MONROE COUNTIES IN SOUTHEASTERN WEST VIRGINIA AND THE
CITY OF COVINGTON THROUGH 615 PM EDT...

At 548 PM EDT, Doppler radar was tracking a strong thunderstorm over
Alleghany, moving northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Alleghany...
Covington...
Clifton Forge...
Lewisburg...
White Sulphur Springs...
Ronceverte...
and Renick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3805 8026 3804 8021 3806 7996 3808 7995
      3792 7966 3760 8015 3763 8022 3761 8024
      3770 8047 3810 8035
TIME...MOT...LOC 2148Z 213DEG 42KT 3775 8023

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

AS
Local storm report, Mar 16, 5:52 PM EDT, 1 hour 59 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
552 PM EDT Sun Mar 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     Hail             1 N Pembroke            37.34N 80.64W
03/16/2025  M0.70 Inch       Giles              VA   Broadcast Media

            Pea to dime sized hail.

&&

SHH
Special weather statement, Mar 16, 6:28 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
628 PM EDT Sun Mar 16 2025

NCZ004-VAZ032-043-162300-
Stokes NC-Henry VA-Patrick VA-
628 PM EDT Sun Mar 16 2025

...A STRONG THUNDERSTORM WILL IMPACT STOKES...WESTERN HENRY AND
EASTERN PATRICK COUNTIES THROUGH 700 PM EDT...

At 628 PM EDT, Doppler radar was tracking a strong thunderstorm near
Capella, or near Francisco, moving northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Stuart...
Danbury...
Francisco...
Spencer...
Bassett...
Sandy Ridge...
and Collinsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3637 8045 3640 8045 3647 8044 3686 8022
      3684 8007 3684 8008 3678 8003 3678 8001
      3679 8003 3679 8001 3682 8000 3672 7988
      3654 8001 3654 8003 3652 8003 3626 8021
      3626 8024
TIME...MOT...LOC 2228Z 215DEG 54KT 3642 8036

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

AS
Special weather statement, Mar 16, 6:51 PM EDT, 1 hour before
Special Weather Statement
National Weather Service BLACKSBURG VA
651 PM EDT Sun Mar 16 2025

NCZ004-005-VAZ043-162315-
Stokes NC-Rockingham NC-Henry VA-
651 PM EDT Sun Mar 16 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN
STOKES...NORTHWESTERN ROCKINGHAM AND SOUTHERN HENRY COUNTIES AND THE
CITY OF MARTINSVILLE THROUGH 715 PM EDT...

At 651 PM EDT, Doppler radar was tracking a strong thunderstorm over
Dillard, or near Mayodan, moving northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Eden...
Martinsville...
Mayodan...
Madison...
Stoneville...
Axton...
and Spencer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3641 8017 3654 8007 3654 8005 3656 8005
      3674 7992 3667 7972 3662 7969 3661 7970
      3654 7971 3654 7966 3653 7965 3633 8010
TIME...MOT...LOC 2251Z 228DEG 43KT 3640 8007

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

AS
Special weather statement, Mar 16, 7:18 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
718 PM EDT Sun Mar 16 2025

VAZ033-043-044-162345-
Henry VA-Franklin VA-Pittsylvania VA-
718 PM EDT Sun Mar 16 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN
PITTSYLVANIA...EASTERN HENRY AND SOUTHEASTERN FRANKLIN COUNTIES AND
THE SOUTHEASTERN CITY OF MARTINSVILLE THROUGH 745 PM EDT...

At 718 PM EDT, Doppler radar was tracking a strong thunderstorm near
Sandy Level, or near Axton, moving northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Martinsville...
Chatham...
Callands...
Axton...
Leatherwood...
Dry Fork...
and Chatmoss.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3662 7989 3699 7960 3690 7936 3676 7926
      3654 7971 3654 7981
TIME...MOT...LOC 2318Z 228DEG 49KT 3661 7975

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

AS
Special weather statement, Mar 16, 7:46 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
746 PM EDT Sun Mar 16 2025

VAZ020-024-170015-
Bath VA-Rockbridge VA-
746 PM EDT Sun Mar 16 2025

...A STRONG THUNDERSTORM WILL IMPACT
ROCKBRIDGE COUNTY...THE NORTHWESTERN CITY OF BUENA VISTA AND THE CITY
OF LEXINGTON THROUGH 815 PM EDT...

At 746 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lexington, moving northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lexington...
Buena Vista...
Goshen...
Collierstown...
Rockbridge Baths...
Millboro...
and Cornwall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3809 7949 3792 7919 3789 7915 3787 7915
      3767 7948 3781 7965 3783 7962 3786 7961
      3787 7964 3787 7966 3785 7969
TIME...MOT...LOC 2346Z 229DEG 63KT 3781 7947

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

AS

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 8:05 AM EDTSpecial Weather StatementRNKWilkes25 min
Mar 16, 5:06 PM EDTAreal Flood AdvisoryRNKAlleghany, Ashe3 hr
Mar 16, 6:28 PM EDTSpecial Weather StatementRNKStokes32 min
Mar 16, 9:32 AM EDTAreal Flood AdvisoryRNKCarroll, Grayson, Wythe, City of Galax3 hr
Mar 16, 11:51 AM EDTSpecial Weather StatementRNKTazewell39 min
Mar 16, 11:57 AM EDTSpecial Weather StatementRNKBuckingham33 min
Mar 16, 12:41 PM EDTSpecial Weather StatementRNKBland64 min
Mar 16, 1:43 PM EDTSpecial Weather StatementRNKBland, Giles, Grayson, Smyth, Wythe77 min
Mar 16, 3:06 PM EDTSpecial Weather StatementRNKCraig24 min
Mar 16, 3:33 PM EDTSpecial Weather StatementRNKBath27 min
Mar 16, 3:43 PM EDTSpecial Weather StatementRNKCraig, Pulaski, City of Radford32 min
Mar 16, 3:59 PM EDTSpecial Weather StatementRNKCraig16 min
Mar 16, 4:08 PM EDTSpecial Weather StatementRNKPulaski, City of Radford37 min
Mar 16, 4:17 PM EDTSevere Thunderstorm WarningRNKGiles, Montgomery, Pulaski, Wythe, City of Radford21 min
Mar 16, 4:32 PM EDTSpecial Weather StatementRNKBland, Grayson, Wythe58 min
Mar 16, 5:07 PM EDTSpecial Weather StatementRNKGiles23 min
Mar 16, 5:14 PM EDTSevere Thunderstorm WarningRNKCraig, Giles, Montgomery, Pulaski46 min
Mar 16, 5:48 PM EDTSpecial Weather StatementRNKAlleghany, City of Covington27 min
Mar 16, 6:37 PM EDTAreal Flood AdvisoryRNKAlleghany, Bath, Botetourt, Craig, Giles, Montgomery and 3 more3 hr
Mar 16, 6:51 PM EDTSpecial Weather StatementRNKHenry, City of Martinsville24 min
Mar 16, 7:18 PM EDTSpecial Weather StatementRNKPittsylvania27 min
Mar 16, 7:46 PM EDTSpecial Weather StatementRNKRockbridge, City of Lexington29 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2025Severe Thunderstorm Warnings in North Carolina, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.